On ordinary primes for modular forms and the theta operator

Access this Article

Search this Article

Abstract

We give a criterion for a prime being ordinary for a modular form, by using the theta operator of Ramanujan.

Journal

  • Proceedings of the American Mathematical Society

    Proceedings of the American Mathematical Society 134(4), 1001-1005, 2007-04

    American Mathematical Society

Codes

  • NII Article ID (NAID)
    120003614934
  • NII NACSIS-CAT ID (NCID)
    AA00781790
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0002-9939
  • Data Source
    IR 
Page Top